# SDR DALA2022041102491

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 86,438 hours, 38,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 681 LT SIDE FUSELAGE REPAIR AT STA 590 STRINGER L14. CORRECTIVE ACTION: ACCOMPLISHED REPAIRS AT STA 590-661L STR 14 AND STR 19L, IAW B757 SRM 53-30-01-2R REPAIR 2 AND ER/A 512671-14AD REV B SECTION IV. REFERENCE LOG PAGES 1143996 AND 0915957 FOR FOLLOW ON INSPECTIONS. (2186128)
